On a hybrid of bilinear Hilbert transform and paraproduct

Dong Dong, Xiao Chun Li

Research output: Contribution to journalArticle

Abstract

We introduce a class of tri-linear operators that combine features of the bilinear Hilbert transform and paraproduct. For two instances of these operators, we prove boundedness property in a large range D={(p1,p2,p3)∈ℝ3:1<p1,p2<∞,1p1+1p2<32,1<p3<∞}.

Original languageEnglish (US)
Pages (from-to)29-41
Number of pages13
JournalActa Mathematica Sinica, English Series
Volume34
Issue number1
DOIs
StatePublished - Jan 1 2018

Keywords

  • Bilinear Hilbert transform
  • paraproduct
  • tri-linear operators

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a hybrid of bilinear Hilbert transform and paraproduct'. Together they form a unique fingerprint.

  • Cite this